Benadryl Allergy Liqui-Gels - 24 Capsules
Benadryl Allergy Liqui-Gels - 24 Capsules


 
  • 24 Liqui-Gels capsules per box
  • Diphenhydramine 25 mg
  • Antihistamine
Our Price: $9.98

Product Code: 42633D
Qty:

Description
 

Temporarily relieves runny nose and sneezing, itching of the nose or throat, and itchy watery eyes due to hay fever or other upper respiratory allergies. It can also help with a runny nose and sneezing associated with the common cold.

Features:

  • Quantity: 24 Liqui-Gels capsules per box
  • Antihistamine
  • Dye-free
  • May cause drowsiness

  • Active Ingredient: Diphenhydramine HCl 25 mg

    Inactive Ingredient: Gelatin, Glycerin, polyethylene glycol, purified water, sorbitol, Capsules are imprinted with edible dye-free ink.




Related Items
Sudo-Tab PE Decongestant - 100 Tablets
Our Price: $5.99
Sudo-Tab PE Decongestant - 100 Tablets

Share your knowledge of this product. Be the first to write a review »